# SDR REXA2022110302393

- Difficulty date: October 31, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: CC670140614
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB FLAP LOWER SKIN HAS CHAFING FROM CONTACT WITH IB FLAP FAIRING	REPAIRED RIGHT HAND LOWER INBOARD FLAP IAW CRJ900 SRM 57-52-01-201-001-A01
